Sh:887

Bib entry
@article{Sh:887,
 author = {Shelah, Saharon},
 title = {{Groupwise density cannot be much bigger than the unbounded number}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {54},
 number = {4},
 year = {2008},
 pages = {340--344},
 issn = {0942-5616},
 doi = {10.1002/malq.200710032},
 mrclass = {03E17},
 mrnumber = {2435897},
 doi = {10.1002/malq.200710032},
 note = {\href{https://arxiv.org/abs/math/0612353}{arXiv: math/0612353}},
 arxiv_number = {math/0612353}
}